MathSciNet Relay Station
MathSciNet bibliographic data
MR1888844 (2003c:05023) 05A19 (05A10)
Mansour, Toufik Combinatorial identities and inverse binomial coefficients. Adv. in Appl. Math. 28 (2002), no. 2, 196–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement